question-icon

What causes nausea, and constant pain in the lower right abdomen which become severe during workout?

default
Posted on Wed, 10 Oct 2018
Question: 8 days in. It started with a fluttering feeling in my lower right abdomen on the day I was supposed to start my period. My birth control thankfully gives me a period rarely bit my assumption was this was normal menstraul pain. Then I started to become nauseous while eating and then overall not wanting to eat. The pain in my side slowly became constant and now is a deep knawing pain that hurts more when I’m active. Ex. Went to the gym tonight and after 5 minutes on the bike I because nauseous. Went to urgent care who took a urine sample, all negative. Referred me to the Gyno who also took urine, pelvic exam and an internal ultrasound... perfectly normal. I have had diarrhea for 3 days. The first two instances of were painful and watery and now they are painful but a softer stool. I have also taken 2 pregnancy tests and the Gyno did not see anything in my uterus. I’ve been taking the XXXXXXX dose of mylanta for 3 days with little but some relief. I don’t have a problem sleeping and actually feel better after sleeping until I’ve been awake for an hour and get hungry. Help!
doctor
Answered by Dr. Ramesh Kumar (1 hour later)
Brief Answer:

You are suffering from Gastroenteritis.

Detailed Answer:

Hello!

Have seen your details.

As per me you are having enteritis which is usually caused by virus, bacteria or protozoa.

Enteritis means inflammation of intestines and is associated with symptoms like nausea, vomiting, pain in abdomen (usually spasmodic), and loose motions.

I would suggest you the following:

1. Take a course of Ciprofloxacin and Secnidazole for 3 days (As some times viral infection is overlapped with bacterial infection also). But these are prescription medicines.

2. For nausea I would suggest you to take Tablet Zofran twice daily. Its over the counter.

3. For pain take anti-spasmodic in combination with anti-inflammatory like combination of Dicyclomine and Mefanmic acid would be good.

4. Take light and easily digestible food.

5. Take lots of probiotic rich yoghurt and curd.

6. Drink plenty of juices like orange and coconut water.

7. Avoid gym for few days and take rest.

8. Drink plenty of water.

Investigations suggested:
1. Stool test
2. Ultrasound abdomen

Please visit a primary physician and get a prescription for the same.

Hope I have answered your query.

Regards,
Dr. Ramesh Kumar, Gastroenterologist



Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 2694 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes nausea, and constant pain in the lower right abdomen which become severe during workout?

Brief Answer: You are suffering from Gastroenteritis. Detailed Answer: Hello! Have seen your details. As per me you are having enteritis which is usually caused by virus, bacteria or protozoa. Enteritis means inflammation of intestines and is associated with symptoms like nausea, vomiting, pain in abdomen (usually spasmodic), and loose motions. I would suggest you the following: 1. Take a course of Ciprofloxacin and Secnidazole for 3 days (As some times viral infection is overlapped with bacterial infection also). But these are prescription medicines. 2. For nausea I would suggest you to take Tablet Zofran twice daily. Its over the counter. 3. For pain take anti-spasmodic in combination with anti-inflammatory like combination of Dicyclomine and Mefanmic acid would be good. 4. Take light and easily digestible food. 5. Take lots of probiotic rich yoghurt and curd. 6. Drink plenty of juices like orange and coconut water. 7. Avoid gym for few days and take rest. 8. Drink plenty of water. Investigations suggested: 1. Stool test 2. Ultrasound abdomen Please visit a primary physician and get a prescription for the same. Hope I have answered your query. Regards, Dr. Ramesh Kumar, Gastroenterologist